Alert archive / Pennsylvania / Snow Squall Warnings in 2022
Snow Squall Warning 2, NWS State College, PA
NWS State College, PA issued this snow squall warning at Feb 19, 2022, 9:00 AM EST for Clearfield County, Pennsylvania. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2022, 9:00 AM EST (14:00 UTC)
- Expired
- Feb 19, 2022, 10:30 AM EST
- In force
- 90 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Clearfield County, PA
The radar
The State College radar (KCCX), 29 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
452
WWUS51 KCTP 191400
SQWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service State College PA
900 AM EST Sat Feb 19 2022
PAC033-191530-
/O.NEW.KCTP.SQ.W.0002.220219T1400Z-220219T1530Z/
Clearfield PA-
900 AM EST Sat Feb 19 2022
The National Weather Service in State College PA has issued a
* Snow Squall Warning for...
Clearfield County in central Pennsylvania...
* Until 1030 AM EST.
* At 859 AM EST, a dangerous snow squall was located along a line
extending from James City to near Brookville to Kittanning to
near Pittsburgh, moving east at 40 mph.
HAZARD...Extremely poor visibility in heavy snow and blowing snow.
Wind gusts greater than 35 mph.
SOURCE...Radar and webcams.
IMPACT...Dangerous life-threatening travel.
For those driving on Interstate 80, this includes areas between the
Dubois and Snow Shoe exits, specifically from mile markers 97 to 138.
This snow squall will be near...
Penfield and Parker Dam State Park around 940 AM EST.
Karthaus around 1020 AM EST.
Houtzdale and Jeffries around 1030 AM EST.
Other locations impacted by this snow squall include West Decatur,
Ramey, Glen Hope, Grampian, Brisbin, Westover, Lumber City,
Kylertown, Grassflat and Troutville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
There is no safe place on a highway when a snow squall hits.
Visibility and traction are immediately lost in whiteout conditions,
making it difficult or impossible to slow down and avoid stopped
vehicles. Delay travel or safely exit the highway before the snow
squall arrives.
&&
LAT...LON 4114 7880 4120 7877 4122 7865 4125 7864
4122 7810 4115 7804 4112 7811 4106 7809
4105 7806 4103 7808 4101 7806 4098 7809
4096 7808 4094 7812 4095 7816 4091 7822
4087 7825 4073 7855 4073 7880
TIME...MOT...LOC 1359Z 271DEG 35KT 4161 7883 4124 7908 4086 7957 4066
7998
$$
ColbertWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this snow squall warning went out at Feb 19, 8:56 AM EST, 4 minutes earlier.
Area forecast discussion, Feb 19, 8:56 AM EST, 4 minutes before
Area Forecast Discussion National Weather Service State College PA 856 AM EST Sat Feb 19 2022 .SYNOPSIS... A powerful arctic cold front will race southeast from Lake Erie across central Pennsylvania this morning. The combination of brief heavy snow squalls and strong gusty winds will likely create locally dangerous travel conditions for 30-60 minutes as the front moves through. Fair weather and moderating temperatures are expected Sunday through Monday with soaking rain returning to the area on Tuesday. Wednesday looks to be dry with mixed precipitation likely through late week. && .NEAR TERM /THROUGH TONIGHT/... 725AM/1350Z: Prefrontal snow area slightly overperformed as it reached into the C/NC Mountains and Laurels this morning, with some banded structures and locally 1/2SM vsbys. This area dwindling now as main event along arctic front slices across W/NW PA. Snow Squall now hitting KBFD, and will push into the WC Mountains (Dubois/Clearfield County) by 915 AM. Wildcard for today was how far south squalls would be maintained along the arctic boundary, and it appears that is no longer in question as very impressive banded snow structure is evident to Pittsburgh and beyond as of 1350z. Thinking that most areas from the Turnpike northward will be under the threat of squalls as the front crosses this morning into early afternoon, as many CAM solutions were hinting at over the past 36 hours. The Lower Susq will be especially susceptible to flash freezes given some surface warming and road sfc temperatures above freezing before potential squalls move through, so this will be watched closely. ...Previous Discussion... *Snow squalls will likely create dangerous travel conditions across parts of central Pennsylvania this morning Strong large scale forcing/100-200m 500mb height falls associated with powerful shortwave trough, combined with low level convergence/fgen along sharp arctic cold front trailing clipper low tracking eastward across ONT/QUE, is expected to result in a fairly contiguous band of snow showers/squalls as it pushes southeast across the forecast area between 12Z-18Z. All convection allowing models (CAMs) are on board with this scenario, with diurnal heating ahead of the front likely resulting in max intensity of snow showers/squalls during the mid-late morning/early afternoon. Latest models indicate steep lower tropospheric lapse rates and some minimal cape accompanying the fropa. Brief heavy snow (rates of 1" per hour or more) and gusty winds may produce localized whiteout conditions with a quick accumulation on roads. This will likely create dangerous travel conditions, especially since recent rain may have washed away salt from roadways. Pre-squall temps rising above freezing across the middle and lower Susq Valley will result in an increased threat of a flash freeze accompanying the squalls. The coverage of any squalls may be decreased somewhat east of the Alleghenies due to some downslope flow and limited moisture. However, intense squalls are a still a threat, even into the Lower Susq Valley, based on the forcing and instability noted above. A winter weather advisory remains in effect for the Allegheny Plateau, where around an inch of snow appears very likely Saturday morning, combined with gusty winds and areas of blowing snow. The threat to travel further east will be handled by short fused snow squall warnings and/or special weather statements. Sharp pressure rises on the order of 5-7mb/3hr, strong subsidence and steep low level lapse rates will result in westerly wind really picking up immediately after the fropa. Latest bufkit soundings support wind gusts of 40kt+ over much of the region during the afternoon. The strong wind gusts could result in areas of blowing snow, mainly across the Alleghenies, where confidence in at least an inch of snow is greatest. A wind advisory remains in effect for the entire area until 7PM. The arrival of arctic air behind the front, combined with a boundary layer flow of around 280 degrees, should result in lingering upslope and lake-enhanced snow showers across the Laurels and NW mtns Saturday afternoon into the evening. Limited moisture from partially frozen Lakes Huron and Erie should support minor accumulations up to 2 inches. Clearing skies and a diminishing wind associated with arrival of surface high pressure tonight will allow temps to fall into the single digits in the northern tier and teens elsewhere. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Fair wx returns for the second half of the weekend as high pressure drifts over CPA Sunday morning before migrating off the Mid Atlc coast Sunday night. As the high pushes offshore, return flow will usher in milder temps. Temps will warm into the 40s Sunday afternoon with plenty of sunshine and breezy (but no longer windy) conditions. Monday looks quite pleasant with temps warming to the upper 40s to mid 50s with a mix of sun and clouds and light winds. We were keen to trend below NBM for Td Sunday based on fcst soundings, and above NBM for maxT on Mon. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Medium range guidance supports a good chance of rain Tuesday associated with a wave of low pressure lifting out of the Miss Valley, then across the eastern Grt Lks. Drier, cooler conditions should arrive Wednesday, as trailing cold front clears the area. Focus then shifts to a developing area of low pressure lifting north from the Gulf Coast. Plenty of uncertainty with regard to the track of this system. However, enough agreement in timing among ensemble members to ramp up POPs Thursday PM. With a blocking high over New England, odds currently favor at least some wintry precipitation with this system. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... An approaching cold front will bring snow squalls and gusty winds to Central PA today as it traverses the region from northwest to southeast through early afternoon. Light snow ahead of the front has arrived at BFD and will continue to spread east, perhaps creating some pre- frontal reductions at the other western and central airfields in the next few hours. The aforementioned front will be accompanied by a line of snow showers and squalls as it crosses Pennsylvania this morning into the early afternoon. The TAFs reflect an approximate timing of this line as it crosses each airfield. VFR conditions should prevail ahead of and behind this line for most airfields today, but brief whiteout conditions (1/2SM or less visibility) with wind gusts of 40kts or greater are possible within this line. After the front passes through, winds will gust 35 to 45 mph throughout the afternoon across all airfields. Improving conditions are expected later Saturday into Saturday night, as the front pulls away from the area and gusty winds begin to subside. MVFR ceilings will persist at BFD overnight, with VFR everywhere else. Outlook... Sun...VFR, with a 10-20kt south-southwesterly breeze developing. Mon...VFR, with no sig wx and a light southerly breeze. Mon night-Tues...Deteriorating conditions with RA developing. Restrictions likely, and LLWS is possible. Wed...Improving conds, with a gusty west-northwesterly wind. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM EST this evening for PAZ012-018-019- 025>028-034>037-041-042-045-046-049>053-056>059-063>066. Winter Weather Advisory until 3 PM EST this afternoon for PAZ004>006-010-011-017-024-033. Wind Advisory until 7 PM EST this evening for PAZ004>006-010- 011-017-024-033. && SYNOPSIS...DeVoir/Steinbugl NEAR TERM...DeVoir/Steinbugl SHORT TERM...Steinbugl LONG TERM...DeVoir/Fitzgerald/Colbert AVIATION...Evanego/Banghoff
Hazardous weather outlook, Feb 19, 4:54 AM EST, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service State College PA 454 AM EST Sat Feb 19 2022 PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-201000- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 454 AM EST Sat Feb 19 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. Snow squalls may create dangerous travel conditions this morning into early afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Snow and ice accumulation is possible Thursday into Friday and could result in hazardous travel conditions. Continue to monitor the forecast for updates. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-011-017-024-033-201000- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- 454 AM EST Sat Feb 19 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. Snow squalls may create dangerous travel conditions this morning into early afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Snow and ice accumulation is possible Thursday into Friday and could result in hazardous travel conditions. Continue to monitor the forecast for updates. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MRS
In the hours before
Special weather statement, Feb 19, 6:28 AM EST, 2 hours 32 minutes before
Special Weather Statement National Weather Service State College PA 628 AM EST Sat Feb 19 2022 PAZ004>006-010-011-191230- Warren-McKean-Potter-Elk-Cameron- 628 AM EST Sat Feb 19 2022 ...SNOW SQUALLS WILL IMPACT THE NORTHWEST ALLEGHENIES EARLY THIS MORNING... Snow squalls will move quickly eastward early this morning from northeast Ohio into northwest Pennsylvania and impact the northwest Alleghenies between 7AM and 9AM. Moderate to heavy snow will combine with strong/gusty winds to greatly reduce visibilities within the squalls. This will likely lead to brief whiteout conditions and dangerous travel for 30-60 minutes in any given location as the snow squalls move through. The snow squalls will impact portions of U.S. Route 6 and Route 219. There is no safe place on a highway during a snow squall. MRS/JRB/MRC
Special weather statement, Feb 19, 7:10 AM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service State College PA
710 AM EST Sat Feb 19 2022
PAZ012-037-041-191330-
Northern Clinton PA-Northern Lycoming PA-Tioga PA-
710 AM EST Sat Feb 19 2022
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF NORTHERN
CLINTON...NORTHERN LYCOMING...AND TIOGA COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility
to near a quarter of a mile.
LOCATION AND MOVEMENT...At 708 AM EST, a band of heavy snow was
along a line extending from 17 miles northwest of Wellsboro to near
Emporium and moving east at 55 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Westfield and Gaines around 715 AM EST.
Tamarack, Keeneyville and Westport around 725 AM EST.
Renovo around 730 AM EST.
Mansfield and South Renovo around 735 AM EST.
Hyner around 740 AM EST.
Slate Run and Millerton around 745 AM EST.
* This includes the following highways...
Route 6 from near Gaines to the Bradford county line.
Route 15 from south of Trout Run to Lawrenceville.
State Road 14 from Trout Run to the Bradford County line.
State Road 120 from Bucktail State Park to Hyner View State Park.
SAFETY INFO...
Use extra caution if you must travel into or through heavy snow.
Rapid changes in visibility and potentially slick roads may lead to
accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4199 7692 4160 7688 4159 7681 4147 7677
4136 7690 4133 7707 4118 7741 4120 7790
4125 7790 4120 7797 4121 7809 4148 7793
4148 7760 4200 7761
TIME...MOT...LOC 1208Z 267DEG 49KT 4188 7759 4138 7819
ColbertSpecial weather statement, Feb 19, 7:23 AM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service State College PA
723 AM EST Sat Feb 19 2022
PAZ017-018-024-191330-
Northern Centre PA-Clearfield PA-Cambria PA-
723 AM EST Sat Feb 19 2022
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF NORTHERN CENTRE...
CLEARFIELD...AND CAMBRIA COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
a quarter of a mile.
LOCATION AND MOVEMENT...At 722 AM EST, a band of heavy snow was along
a line extending from 16 miles northeast of Clearfield to near
Greensburg and moving east at 60 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Pine Glen and Karthaus around 730 AM EST.
Southmont around 755 AM EST.
Johnstown, Scalp Level and Paint around 800 AM EST.
Salix-Beauty Line Park, Sidman and St. Michael around 805 AM EST.
Dunlo and Beaverdale-Lloydell around 810 AM EST.
* For those driving on Interstate 80, this includes areas between the
Dubois and Milesburg exits, specifically from mile markers 98 to
154.
This includes the following highways...
Route 22 from the Indiana County line to near Gallitzin.
Route 219 between Geistown and Burnside...and between west of
Mahaffey and south of DuBois, and near DuBois.
Route 322 from south of DuBois to north of Port Matilda.
Route 422 from the Indiana county line to Ebensburg.
State Road 56 from the Westmoreland County line to Johnstown.
State Road 153 from near S.B. Elliot State Park to Penfield.
State Road 255 from Penfield to north of Penfield.
State Road 350 from Philipsburg to near Bald Eagle.
The Johnstown Expressway.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4072 7880 4120 7876 4122 7865 4125 7864
4122 7810 4114 7801 4124 7791 4118 7790
4111 7775 4109 7763 4074 7823 4073 7836
4051 7854 4037 7856 4031 7864 4024 7886
4028 7893 4029 7905
TIME...MOT...LOC 1222Z 268DEG 51KT 4116 7818 4021 7955
ColbertSpecial weather statement, Feb 19, 7:37 AM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service State College PA
737 AM EST Sat Feb 19 2022
PAZ004-005-191330-
McKean PA-Warren PA-
737 AM EST Sat Feb 19 2022
...A SNOW SQUALL WILL AFFECT PARTS OF MCKEAN AND WARREN COUNTIES...
HAZARDS...A snow squall which can rapidly reduce visibility to less
than a quarter of a mile.
LOCATION AND MOVEMENT...At 735 AM EST, a snow squall was along a line
extending from 12 miles northeast of Jamestown to 25 miles northeast
of Meadville and moving southeast at 30 MPH.
THIS SQUALL WILL BE NEAR...
Spring Creek around 750 AM EST.
Grand Valley around 755 AM EST.
Garland around 800 AM EST.
Bradford around 825 AM EST.
* This includes the following highways...
Route 6 from near Corry to wetmore.
Route 62 from south of Tidioute to the New York border.
Route 219 from near the Bradford Regional Airport to the New York
border.
State Road 59 from Warren to the Bradford Regional Airport.
SAFETY INFO...
Use extra caution if you must travel into or through this squall.
Rapid changes in visibility and potentially slick roads may lead to
accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4193 7961 4200 7950 4200 7840 4162 7894
4163 7955 4167 7962
TIME...MOT...LOC 1235Z 295DEG 27KT 4221 7904 4182 7971
ColbertSpecial weather statement, Feb 19, 8:18 AM EST, 42 minutes before
Special Weather Statement
National Weather Service State College PA
818 AM EST Sat Feb 19 2022
PAZ005-006-010-011-191445-
McKean PA-Potter PA-Cameron PA-Elk PA-
818 AM EST Sat Feb 19 2022
...A SNOW SQUALL WILL AFFECT PARTS OF MCKEAN...POTTER...CAMERON...AND
ELK COUNTIES THROUGH 945 AM...
HAZARDS...A snow squall which can rapidly reduce visibility to less
than a quarter of a mile.
LOCATION AND MOVEMENT...At 815 AM EST, a snow squall was along a line
extending from 17 miles northwest of Wellsville to 10 miles southwest
of Bradford to 12 miles northeast of Oil City to near Grove City and
moving east at 65 MPH.
THIS SQUALL WILL BE NEAR...
Westline around 820 AM EST.
Cyclone around 825 AM EST.
Rew around 830 AM EST.
Coryville and Smethport around 835 AM EST.
Port Allegany around 840 AM EST.
Shinglehouse around 845 AM EST.
* This includes the following highways...
Route 6 from east of Ludlow to Galeton.
Route 219 from Brockport to near the Bradford Regional Airport.
State Road 46 from Smethport to Farmers Valley.
State Road 59 from the Bradford Regional Airport to Smethport.
State Road 66 from Russell City to Kane.
State Road 120 from Ridgway to east of Driftwood.
State Road 255 from north of Penfield to Johnsonburg.
State Road 446 from Farmers Valley to the New York border.
SAFETY INFO...
Use extra caution if you must travel into or through this squall.
Rapid changes in visibility and potentially slick roads may lead to
accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4200 7761 4150 7760 4148 7763 4147 7799
4137 7799 4122 7810 4125 7864 4122 7865
4120 7871 4126 7874 4137 7896 4134 7909
4141 7910 4145 7906 4144 7896 4168 7894
4200 7848
TIME...MOT...LOC 1315Z 267DEG 57KT 4232 7818 4187 7882 4154 7952 4121
7996
ColbertSpecial weather statement, Feb 19, 8:23 AM EST, 37 minutes before
Special Weather Statement
National Weather Service State College PA
823 AM EST Sat Feb 19 2022
PAZ033-034-191430-
Bedford PA-Somerset PA-
823 AM EST Sat Feb 19 2022
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
about a quarter of a mile.
LOCATION AND MOVEMENT...At 823 AM EST, a band of heavy snow was along
a line extending from near Windber to near Bittinger and moving
southeast at 35 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Blue Knob State Park and Ogletown around 830 AM EST.
Queen around 835 AM EST.
St. Clairsville and Osterburg around 840 AM EST.
Cessna around 845 AM EST.
New Enterprise around 850 AM EST.
Everett and Coaldale around 905 AM EST.
* This includes the following Interstates...
Interstate 70 from mile markers 147 to 150.
The Pennsylvania Turnpike from mile markers 101 to 165.
Interstate 99 from mile markers 0 to 14.
This includes the following highways...
Route 30 from the Westmoreland county line to east of Breezewood.
Route 40 from Somerfield to Addison.
Route 219 from the Maryland border to south of Geistown.
Route 220 from the Maryland border to near King on I-99.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 3973 7941 3978 7939 3978 7935 3985 7942
3990 7940 4029 7905 4028 7893 4024 7886
4024 7866 4033 7862 4025 7845 4030 7843
4025 7829 4030 7826 4023 7824 4017 7813
4009 7820 4005 7818 3983 7829 3972 7838
TIME...MOT...LOC 1323Z 297DEG 29KT 4023 7867 3963 7934
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:10 AM EST | Special Weather Statement | CTP | Clinton, Lycoming, Tioga | 80 min |
| Feb 19, 7:23 AM EST | Special Weather Statement | CTP | Cambria, Clearfield | 67 min |
| Feb 19, 7:37 AM EST | Special Weather Statement | CTP | Warren | 53 min |
| Feb 19, 8:18 AM EST | Special Weather Statement | CTP | Cameron, Elk, McKean, Potter | 87 min |
| Feb 19, 8:23 AM EST | Special Weather Statement | CTP | Bedford, Somerset | 67 min |
| Feb 19, 8:47 AM EST | Snow Squall Warning | CTP | Cameron, Elk, McKean, Potter | 88 min |
| Feb 19, 9:34 AM EST | Snow Squall Warning | CTP | Tioga | 56 min |
| Feb 19, 9:51 AM EST | Special Weather Statement | CTP | Clinton | 69 min |
| Feb 19, 10:21 AM EST | Snow Squall Warning | CTP | Blair, Cambria, Centre, Clearfield, Somerset | 84 min |
| Feb 19, 10:38 AM EST | Snow Squall Warning | CTP | Lycoming, Tioga | 52 min |
| Feb 19, 11:02 AM EST | Snow Squall Warning | CTP | Bedford, Blair, Centre, Clinton, Fulton, Huntingdon and 9 more | 73 min |
| Feb 19, 11:18 AM EST | Snow Squall Warning | CTP | Lycoming, Tioga | 7 min |
| Feb 19, 12:00 PM EST | Snow Squall Warning | CTP | Bedford, Columbia, Cumberland, Dauphin, Franklin, Fulton and 6 more | 75 min |
| Feb 19, 12:43 PM EST | Special Weather Statement | CTP | Adams, Lancaster, Lebanon, York | 92 min |
Nearby
Snow Squall Warnings in Pennsylvania, 2022Every snow squall warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.